Two limit transitions involving multivariable BC type Askey-Wilson polynomials

Volume 40 / 1997

Jasper Stokman Banach Center Publications 40 (1997), 415-428 DOI: 10.4064/-40-1-415-428


In the first part (without proofs) an orthogonality measure with partly discrete and partly continuous support will be introduced for the five parameter family of multivariable BC type Askey-Wilson polynomials. In the second part, the limit transitions from BC type Askey-Wilson polynomials to BC type big and little q-Jacobi polynomials will be described in detail.


  • Jasper Stokman

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image